# SDR N6WA20090201

- Difficulty date: February 5, 2009
- Submitted: February 6, 2009
- Operation: Air carrier
- Aircraft: N162GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10254
- Aircraft time: 8,003 hours, 5,594 cycles
- System (JASC): 5755 · Spoilers
- Part: Control Unit
- Condition: Malfunctioned
- Location: Spoiler Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

O/B SPOILERONS FAIL MSG ON EICAS ALSO O/B FLT SPOILER MESSAGE ON EICAS.  RESET THE SSCU 1 CH A AND CH B CIRCUIT BREAKERS AND SSCU 2 CH A AND CH B BREAKERS IAW FLIGHT CREW OPERATIONAL MOVEMENT CHECK 10-27-61-6.  PERFORMED OPS CHECK OF SPOILER SYSTEM IAW CRJ700 AMM 27-51-00, OPS CHECK GOOD.
